Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 74, Issue 5(449)  


Chebyshev centres, Jung constants, and their applications
A. R. Alimov, I. G. Tsar'kov
3
Krotov method for optimal control of closed quantum systems
O. V. Morzhin, A. N. Pechen
83
Circle problem and the spectrum of the Laplace operator on closed 2-manifolds
D. A. Popov
145
Evgenii Solomonovich Golod (obituary)
V. A. Artamonov, V. M. Buchstaber, È. B. Vinberg, L. V. Kuz'min, V. S. Kulikov, V. N. Latyshev, A. V. Mikhalev, A. Yu. Ol'shanskii, D. O. Orlov, A. N. Parshin, D. I. Piontkovskii
163
Evgenii Alekseevich Gorin (obituary)
Yu. A. Brudnyi, M. G. Zaidenberg, A. L. Koldobskii, V. Ya. Lin, B. S. Mityagin, S. Norvidas, E. M. Semenov, P. V. Semenov
170

Brief Communications
Dirichlet problem for the Yang–Mills equations
A. G. Sergeev, A. B. Sukhov
181
Derivations on Murray–von Neumann algebras
A. F. Ber, K. K. Kudaybergenov, F. A. Sukochev
183
Minimal embeddings of integrable processes in a Brownian motion
A. A. Gushchin, M. A. Urusov
185
Selecting a dense weakly lacunary subsystem in a bounded orthonormal system
B. S. Kashin, I. V. Limonova
187
Linear systems with quadratic integral and complete integrability of the Schrödinger equation
V. V. Kozlov
189
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021